My Library

University LibraryCatalogue

     
Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Book Cover
E-RESOURCE

Title Journal of symplectic geometry [electronic resource].

Published Somerville, Mass. : International Press, [2002]-
Dates of Publication Vol. 1, no. 1-

Copies

Location Call No. Status
 UniM INTERNET resource    AVAILABLE
Uniform title Journal of symplectic geometry (Online)
Frequency Quarterly
Notes Title from journal home page (Publisher's Web site, viewed May 30, 2002).
System notes Mode of access: World Wide Web.
Notes Latest issue consulted: Vol. 2, no. 2 (2004) (Publisher's Web site, viewed Apr. 28, 2005).
Subject Symplectic geometry -- Periodicals.
Abbreviated title J. SYMPLECTIC GEOM.
J SYMPLECT GEOM
J. SYMPLECTIC GEOM
J. symplectic geom. (Online)
ISSN 1540-2347
1527-5256